October 2010

Docetaxel Recall Phenomenon at the Site of Previous Drug Extravasation

Author Affiliations

Author Affiliations: Departments of Dermatology (Drs Díaz Ley, Guhl Millán, Sanchez Perez, and García Díez) and Pathology (Dr Fraga), Hospital Universitario de La Princesa, Madrid, Spain.


Copyright 2010 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2010

Arch Dermatol. 2010;146(10):1190-1191. doi:10.1001/archdermatol.2010.291

Chemotherapy-induced recall dermatitis is a phenomenon whereby the administration of a chemotherapeutic agent induces an inflammatory reaction at a previously injured site. Among the reported cases of this condition, most correspond to irradiation recall phenomenon; however, a few cases of chemotherapy recall phenomenon due to extravasation have been reported.15 We report herein a case of an extravasation recall phenomenon induced by docetaxel.

First Page Preview View Large
First page PDF preview
First page PDF preview